Show simple item record

Files in this item


Item metadata

dc.contributor.authorDajani, Karma
dc.contributor.authorJiang, Kan
dc.contributor.authorKempton, Thomas Michael William
dc.identifier.citationDajani , K , Jiang , K & Kempton , T M W 2014 , ' Self-affine sets with positive Lebesgue measure ' , Indagationes Mathematicae , vol. 25 , no. 4 , pp. 774-784 .
dc.identifier.otherPURE: 226676420
dc.identifier.otherPURE UUID: 8fedc8c3-a99c-4ea0-a22d-52634d3c2282
dc.identifier.otherScopus: 84902345906
dc.description.abstractUsing techniques introduced by C. Gunturk, we prove that the attractors of a family of overlapping self-affine iterated function systems contain a neighbourhood of zero for all parameters in a certain range. This corresponds to giving conditions under which a single sequence may serve as a ‘simultaneous β-expansion’ of different numbers in different bases.
dc.relation.ispartofIndagationes Mathematicaeen
dc.rights© 2014, Publisher / the Author(s). This work is made available online in accordance with the publisher’s policies. This is the author created, accepted version manuscript following peer review and may differ slightly from the final published version. The final published version of this work is available at /
dc.subjectOverlapping self-affine setsen
dc.subjectIterated function systemsen
dc.subjectBeta expansionsen
dc.subjectQA Mathematicsen
dc.titleSelf-affine sets with positive Lebesgue measureen
dc.typeJournal articleen
dc.contributor.institutionUniversity of St Andrews.Pure Mathematicsen
dc.description.statusPeer revieweden

This item appears in the following Collection(s)

Show simple item record